# SDR SWAA2022012646276

- Difficulty date: June 14, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING; AFT SPAR; WAFFLE PLATE AT #3 FLAP TRACK IS CRACKED ON UPPER SURFACE. / REMOVED AND REPLACED WAFFLE PLATE AT #3 FLAP TRACK AFT SPAR PER BOEING DRAWING #115A2001 AND SRM 51-40-02.
